Abstract and Applied Analysis

On Retarded Integral Inequalities for Dynamic Systems on Time Scales

Qiao-Luan Li, Xu-Yang Fu, Zhi-Juan Gao, and Wing-Sum Cheung

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The object of this paper is to establish some nonlinear retarded inequalities on time scales which can be used as handy tools in the theory of integral equations with time delays.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 980396, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273175

Digital Object Identifier
doi:10.1155/2014/980396

Mathematical Reviews number (MathSciNet)
MR3173301

Zentralblatt MATH identifier
07023447

Citation

Li, Qiao-Luan; Fu, Xu-Yang; Gao, Zhi-Juan; Cheung, Wing-Sum. On Retarded Integral Inequalities for Dynamic Systems on Time Scales. Abstr. Appl. Anal. 2014 (2014), Article ID 980396, 7 pages. doi:10.1155/2014/980396. https://projecteuclid.org/euclid.aaa/1412273175


Export citation

References

  • R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005.
  • B. G. Pachpatte, “Explicit bounds on certain integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 267, no. 1, pp. 48–61, 2002.
  • W.-S. Cheung, “Some new nonlinear inequalities and applications to boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 9, pp. 2112–2128, 2006.
  • C.-J. Chen, W.-S. Cheung, and D. Zhao, “Gronwall-Bellman-type integral inequalities and applications to BVPs,” Journal of Inequalities and Applications, vol. 2009, Article ID 258569, 15 pages, 2009.
  • Y. G. Sun, “On retarded integral inequalities and their applications,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 265–275, 2005.
  • H. Zhang and F. Meng, “On certain integral inequalities in two independent variables for retarded equations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 608–616, 2008.
  • H. Ye and J. Gao, “Henry-Gronwall type retarded integral inequalities and their applications to fractional differential equations with delay,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4152–4160, 2011.
  • O. Lipovan, “A retarded Gronwall-like inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 252, no. 1, pp. 389–401, 2000.
  • O. Lipovan, “A retarded integral inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 436–443, 2003.
  • F. Jiang and F. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007. \endinput